# SDR DALA1119499870

- Difficulty date: March 16, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N779NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48101
- Aircraft time: 71,333 hours, 66,584 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STA 446 LT TIE DOWN TRACK HAS 2EA HOLES IN EDGE OF SPLICE.  REMOVED DAMAGED SPLICE IAW DC9 SRM 51-30-05.  FOUND SPLICE TO BE MISS LOCATED ON TIE DOWN TRACK IAW DWG 5932875.  FABBED 2EA SPLICE ANGLES IAW DC9 SRM 53-03.  TRIMMED TO FIT & LOCATED & DRILLED 2 EA SPLICE ANGLES IAW DC9 51-10-4.  PRIMED & TREATED IAW DC9 SRM 51-10-3.  INSTALLED 2EA REPAIR SPLICES IAW DC9 SRM 51-30-05.
